# SDR AALA202407159545

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 18,020 hours, 4,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD RT FA FLASHLIGHT BATTERY LOW FLASHING RED LIGHT. REMOVED AND REPLACED FA FLASHLIGHT BATTERY PER JC 26C00025003.
